# SDR ASAA9580042

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cntl Valve
- Part number: 59164605509
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PDX - FLT 561 - ON ARRIVAL, THE CREW REPORTED THE LANDING GEAR DID NOT EXTEND DURING APPROACH, ALL GEAR POSITION LIGHTS WERE RED AND GEAR WARNING HORN ON.  ACCOMPLISHED GO-AROUND AND LANDING GEAR EXTENDED NORMALLY ON SECOND APPROACH.  REPLACED THE LANDING GEAR CONTROL VALVE AND ACCOMPLISHED GEAR SWING, LANDING GEAR OPERATED NORMALLY.  (W)
